# SDR 96ZZZX5100

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2021E
- Make and model: Beech V35B
- Aircraft serial: D10158
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Rod
- Part number: 35815125602
- Condition: Defective
- Location: Lt Mlg
- Part time: 1,586 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SUPPORT IN INBOARD END OF RETRACT ROD FOUND LOOSE.  ROD REPLACED WITH NEW PART FROM BEECH.  SUBMITTER STATED THIS IS THE SECOND AIRCRAFT OF THIS TYPE TO HAVE THE SAME DEFECT IN TWO MONTHS.
